# SDR ASAA0080039

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: 9936314504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CRACK IN RIGHT WING L/E STRAP AT SKIN SPLICE AT XFS 194.85.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 51-30.  (M)
